MathSciNet Relay Station
MathSciNet bibliographic data
MR2858096 (2012h:52004) 52A20 (28A75)
Caraballo, David G. Convexity, local simplicity, and reduced boundaries of sets. J. Convex Anal. 18 (2011), no. 3, 823–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement